# SDR GTIA2018111902973

- Difficulty date: November 19, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N683NK
- Make and model: Airbus A321-231
- Aircraft serial: 8114
- Aircraft time: 2,937 hours, 1,207 cycles
- Engine: Iae V2533A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Deoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR QUALITY EVENT PACK 2 TO BE LOCKED OUT ( PACKS A321 WITH MOD. 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/ MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-PERFORMED TSM 05-50-00-810-831A AND TSM 71-00-00810-801 FOUND ENG #2 DEOILER SEAL LEAKING R&R DEOILER  RING SEAL AND PERFORMED DECONTAMINATION OF ECS OPS CHECK REF AMM 21-00-00615-002 THIS CLEARS DMI 2419406-2 NO SMELL NOTED AT THIS TIME
